Open Access
April 2014 Properties of $c_2$ invariants of Feynman graphs
Francis Brown, Oliver Schnetz, Karen Yeats
Adv. Theor. Math. Phys. 18(2): 323-362 (April 2014).


The $c_2$ invariant of a Feynman graph is an arithmetic invariant which detects many properties of the corresponding Feynman integral. In this paper, we define the $c_2$ invariant in momentum space and prove that it equals the $c_2$ invariant in parametric space for overall log-divergent graphs. Then we show that the $c_2$ invariant of a graph vanishes whenever it contains subdivergences. Finally, we investigate how the $c_2$ invariant relates to identities such as the four-term relation in knot theory.


Download Citation

Francis Brown. Oliver Schnetz. Karen Yeats. "Properties of $c_2$ invariants of Feynman graphs." Adv. Theor. Math. Phys. 18 (2) 323 - 362, April 2014.


Published: April 2014
First available in Project Euclid: 27 October 2014

zbMATH: 1309.81174
MathSciNet: MR3273316

Rights: Copyright © 2014 International Press of Boston

Vol.18 • No. 2 • April 2014
Back to Top